i am taking 30mg of duromine a day, is it safe to take with 100mg fluvoxamine? i havent been feeling any side effects at all but do i need to stop the duromine? or cut down to 15mg? i had a severe crash in feb 2010 with several broken bones and internal injuries and a closed head injury and TBI. since then though i have been in relatively good health and now go to the gym regularly, have lost 32 kg s and hope to be taking the duromine for approx another 4-5 months I have been told by almost everyone that u aren't supposed to take them together but have never been told why and have noticed no side effects myself at all, the antidepressant must be working because I feel pretty happy now and I am still losing weight aswell so I'm assuming the duromine is working too. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.